# SDR CA010308012

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 50,944 hours, 49,371 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456113
- Condition: Leaking
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AT APPROXIMATELY 20 MINUTES OUT, THE A SYSTEM HYDRAULIC LIGHT ILLUMINATED. THE HYDRAULIC FLUID GAUGE WAS CHECKED AND FOUND TO BE EMPTY. THE USE OF ALTERNATE FLAP AND GEAR EXTENSION WAS REQUIRED. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE FIRE DEPARTMENT WAS ALERTED AND STANDING BY AS A PRECAUTION MEASURE. MAINTENANCE FOUND THE LEFT INBOARD FLIGHT SPOILER ACTUATOR LEAKING.
